Les espaces abstraits topologiquement affines

Maurice Fréchet à Strasbourg

TBD mathscidoc:1701.33645

Acta Mathematica, 47, (1), 25-52, 1926.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:42 uploaded by actaadmin ] [ 89 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{maurice1926les,
  title={Les espaces abstraits topologiquement affines},
  author={Maurice Fréchet},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203042144092354},
  booktitle={Acta Mathematica},
  volume={47},
  number={1},
  pages={25-52},
  year={1926},
}
Maurice Fréchet. Les espaces abstraits topologiquement affines. 1926. Vol. 47. In Acta Mathematica. pp.25-52. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203042144092354.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved